MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER
Model Number 996101
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that doctor cannot see the balloon on the fluoro imaging when the contrast was injected into the balloon.No impact to the patient and doctor opened new balloon and case went well.
 
Additional Manufacturer Narrative
The reported event is inconclusive since no sample was returned.A potential root cause for this event could be, "inadequate material selection (radiopacity underdefined)".The investigation indicated that the reported issue was not manufacturing, or supplier related.Therefore, a device history record review was not required.The instructions for use were found adequate and state the following: "carefully inspect the catheter and the sterile packaging for signs of damage that may have occurred during shipment.Do not use the product if damage is evident." "note: dilation procedures should be conducted under fluoroscopic guidance with appropriate x-ray equipment or direct vision." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the doctor cannot see the balloon on the fluoro imaging when the contrast was injected into the balloon.No impact to the patient and doctor opened new balloon and case went well.

Brand Name
BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER
Common Device Name
NEPHROSTOMY BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12041632
Report Number1018233-2021-03693
Device Sequence Number11638502
Product Code LJE
UDI-Device Identifier10801741127660
UDI-Public(01)10801741127660
Combination Product (Y/N)N
Initial Reporter CountryBX
PMA/510(K) Number
K063632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2022
Device Model Number996101
Device Catalogue Number996101
Device Lot NumberBMERFM06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown